# SDR GTIA021225

- Difficulty date: October 1, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - E/E COMPARTMENT LONGERON 30 STATION 120 TO 133 HAS CORROSION FOUND ON REMOVAL OF BATTERY TRAY TO FOM.  DRILLED NEW STRINGER 30.  INSTALLED L30.  (M)
